# SDR AALA202203247288

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 31,260 hours, 3,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 DOOR EPAS BATTERY OPERATIONAL CHECK FAILED. REPLACED BATTERY PACK. ACCOMPLISHED SATISFACTORY INSTALLATION TEST PER AMM 52-12-19.
